MathSciNet Relay Station
MathSciNet bibliographic data
MR1391228 33E10 (33-04 65D20)
Alhargan, Fayez A. A complete method for the computations of Mathieu characteristic numbers of integer orders. SIAM Rev. 38 (1996), no. 2, 239–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement